AnaSCI - Fitness Evolved

Buy Needles and Syringes with NO PRESCRIPTION   Synthetek Muscle Building And Fat Loss Products   Cheap Pure Supplements

©ALL CONTENT OF THIS WEBSITE IS COPYRIGHTED AND CANNOT BE REPRODUCED WITHOUT THE ADMINISTRATORS CONSENT 2003-2019

   
  Synthetek Syntherol  
   
   
   
Largest Selection of Bodybuilding Products   Largest Selection of Bodybuilding Products   Largest Selection of Bodybuilding Products


User CP FAQ Members List Calendar New Posts Quick Links Log Out

AnaSCI Fitness Evolved  AnaSCI Fitness Evolved  AnaSCI Fitness Evolved  AnaSCI Fitness Evolved  AnaSCI Fitness Evolved


        
        
        
        
        

Automatic Translations (Powered by Yandex):
Albanian Belarusian Catalan Czech Danish Dutch English Estonian Finnish French German Greek Hungarian Italian Latvian Lithuanian Macedonian Norwegian Portuguese Russian Slovak Slovenian Spanish Swedish Turkish Ukrainian

Go Back   Anabolic Steroids Discussion and Bodybuilding Forum > Diet, Nutrition & Supps Section > Diet, Nutrition & Supplements Discussion

Reply
 
Thread Tools Display Modes
Started getting head cysts while on cycle....what's the fix?
Old
  (#1)
amateurmale
AnaSCI VET
 
Offline
Posts: 1,220
Join Date: May 2013
Started getting head cysts while on cycle....what's the fix? - 03-18-2019, 11:46 PM

I'm currently running test/mast/exemestane cycle and about 2 years ago I started getting cysts on the back of my head. Anybody have any experience with this? Here's a picture.

They appear to look like scars but if you squeeze it clear stuff comes out and watery blood. Sometimes there's a little bit of puss. Sometimes they hurt and sometimes they don't. Problem is they leave bald spots on the back of my head as shown in the pic. I went to a dermatologist and she put me on antibiotics.....they did nothing after 2-3 months of use. Any ideas? I've ran way higher doses in the past and no problems but once I hit 36 years old this started. Any help is appreciated! 👍
Attached Images
File Type: jpg 20190318_231010~2.jpg (53.5 KB, 71 views)
   
Reply With Quote
Old
  (#2)
MuscleMoose
Banned
 
Offline
Posts: 145
Join Date: Aug 2017
03-19-2019, 12:07 PM

your dht levels are probably too high. i get same problem on back of my neck. might want to take a break for a while and lower test down to no more than 200mg a week (TRT dosage) and come off the masteron and see if it clears up. also use DHT lowering shampoo and conditioner for your scalp...

https://hairlossdhtshampoo.com/produ...onditioner-set

do a search online for discount codes. ive seen 25-30% off codes

Last edited by MuscleMoose; 03-19-2019 at 12:09 PM.
   
Reply With Quote
Old
  (#3)
amateurmale
AnaSCI VET
 
Offline
Posts: 1,220
Join Date: May 2013
03-19-2019, 01:22 PM

Quote:
Originally Posted by MuscleMoose View Post
your dht levels are probably too high. i get same problem on back of my neck. might want to take a break for a while and lower test down to no more than 200mg a week (TRT dosage) and come off the masteron and see if it clears up. also use DHT lowering shampoo and conditioner for your scalp...

https://hairlossdhtshampoo.com/produ...onditioner-set

do a search online for discount codes. ive seen 25-30% off codes

Why would i need to lower test and mast? Test doesn't convert to DHT correct? Wouldn't eliminating mast fix it if it's a DHT problem?
   
Reply With Quote
Old
  (#4)
striffe
AnaSCI VET
 
Offline
Posts: 2,435
Join Date: Feb 2012
Location: USA
03-23-2019, 11:55 PM

Any aas can cause this. Although it might be worth dropping mast and seeing how you are. Have you had them on test only or other compounds?
   
Reply With Quote
Old
  (#5)
knight9
Donating Member
 
Online
Posts: 41
Join Date: May 2018
03-24-2019, 03:57 AM

I always have this problem and the only thing that fixes it is accutane. I've run low dose 20mg for 6-7 months twice..once in 2010 and again in 2017.
I've pretty much had this problem come and go but mostly stay to varying degrees since the age of 17. When I started using hormones it got worse...sometimes much worse depending on what I was using. It's a pain in the ass...upsetting...painful at times and really effects self esteem.

It goes away and gets better but usually comes back after low dose accutane treatment and sometimes things like ai seem to actually make it worse.

Let me know if you find anyone that can remedy this. It truly sucks.

Sent from my SM-N900V using Tapatalk
   
Reply With Quote
Old
  (#6)
ASHOP
AnaSCI VET
 
Offline
Posts: 4,275
Join Date: Aug 2005
03-25-2019, 04:03 PM

Find you a wash or scrub with salicylic acid in it.
   
Reply With Quote
Old
  (#7)
knight9
Donating Member
 
Online
Posts: 41
Join Date: May 2018
03-25-2019, 05:23 PM

Quote:
Originally Posted by ASHOP View Post
Find you a wash or scrub with salicylic acid in it.
Nope, doesn't work.

Sent from my SM-N900V using Tapatalk
   
Reply With Quote
Old
  (#8)
r29241
Donating Member
 
Offline
Posts: 26
Join Date: Aug 2014
03-25-2019, 05:51 PM

Might sound crazy but apple cider vinegar works. Soak cotton ball and place on for about 5 min.

Sent from my SM-G965U using Tapatalk
   
Reply With Quote
Old
  (#9)
AGGRO
Registered User
 
AGGRO's Avatar
 
Offline
Posts: 915
Join Date: Oct 2012
04-05-2019, 09:52 PM

Low dosed and long term accutane is the only thing that worked for me.


Use code "AGGRO" to get 5% off your next Synthetek order!
Use code "AGGRO5" to get 5% OFF your next ProfessionalMuscleStore.com order!
   
Reply With Quote
Old
  (#10)
SURGE
Registered User
 
Offline
Posts: 688
Join Date: Aug 2010
05-10-2019, 07:32 PM

I have had good results with stridex acne pads.


Use code "SURGE5" to get 5% OFF your next ProfessionalMuscleStore.com order!
   
Reply With Quote
Old
  (#11)
Smack
Registered User
 
Offline
Posts: 27
Join Date: Apr 2014
07-09-2019, 11:50 AM

Don't keep your hair so short until you can find a solution
   
Reply With Quote
Old
  (#12)
amateurmale
AnaSCI VET
 
Offline
Posts: 1,220
Join Date: May 2013
07-24-2019, 04:33 PM

Quote:
Originally Posted by knight9 View Post
I always have this problem and the only thing that fixes it is accutane. I've run low dose 20mg for 6-7 months twice..once in 2010 and again in 2017.
I've pretty much had this problem come and go but mostly stay to varying degrees since the age of 17. When I started using hormones it got worse...sometimes much worse depending on what I was using. It's a pain in the ass...upsetting...painful at times and really effects self esteem.

It goes away and gets better but usually comes back after low dose accutane treatment and sometimes things like ai seem to actually make it worse.

Let me know if you find anyone that can remedy this. It truly sucks.

Sent from my SM-N900V using Tapatalk

I started using a DHT blocker shampoo and got completely off any gear that is DHT. Seems to be clearing up very well so far.
   
Reply With Quote
Reply

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is On

Forum Jump


All times are GMT -4. The time now is 10:12 PM.


Copyright © 2003-2019 AnaSCI.org. All rights reserved.